# SDR UALA2009101903258

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 53,884 hours, 7,912 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03202N0150
- Condition: Burned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT AFT LAV LIGHT HOT/SMOKING.  FOUND MIRROR LIGHT SOCKET BURNED OUT IN 4R LAV, PULLED C/B J7 ON P320 FOR LAV LIGHT LEFT AND LAV 1L FWD CTR, 2L, 3L FWD AND 4R AVAILABLE DOME LIGHT ONLY.  CONFIRMED NO POWER FOR AFFECTED LAVATORY & COVERED INSULATION TAPE OVER 4R LAV MIRROR LIGHT SOCKET.  REPLACED BAD SOCKET, ALL GOOD.
